# SDR 4AER201505120004

- Difficulty date: May 12, 2015
- Submitted: May 12, 2015
- Operation: General aviation
- Filed by: Aersale Inc, repair station 4AER685B
- Aircraft: N302MS
- Make and model: Boeing 7374Y0
- Aircraft serial: 24688
- Aircraft time: 49,194 hours, 29,550 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6520723
- Condition: Cracked
- Location: Bs 492
- Part time: 49,194 hours, 29,550 cycles
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AGING ACFT INSPECTION, FOUND A CRACK IN THE SECOND FASTENER ABOVE S26R COMMON TO THE FUSELAGE FRAME AT BS 492.4.  THE CRACK WAS REMOVED BY DRILLING UP THE FASTENER HOLE IN DIAMETER WITH FINAL HOLE SIZE OF 0.875".
